Go to content
UR Home

Publications by Ali, Ahmed

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 1991
Number of items: 1.


Ali, Ahmed, Braun, Vladimir M. and Hiller, G. (1991) Asymptotic solutions of the evolution equation for the polarized nucleon structure function g2(x, Q2). Physics Letters B 266 (1-2), pp. 117-125.

This list was generated on Sun Nov 29 20:49:31 2020 CET.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons